# SDR SWAA2020012340715

- Difficulty date: January 13, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB RIB AT STA 120.3, 2ND STIFFENER FROM FRONT SPAR CRACKED.  REPAIRED R/H HORIZ STAB RIB AT STA 120.3, 2ND STIFFENER FROM FRONT SPAR IAW SRM 55-10-09-2R-4
